| Model Number |
TRULIANT TIB IMP PS INSERT SZ 4 11MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
05/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately 1.3 years post initial left tka, the 83 y/o male patient developed an infection; therefore, patient needed to have soft tissue cleaned and poly swapped out.Patient was downsized to a truliant ps tibial insert size 4, 9mm.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain images or x-rays.The device is not available for evaluation due to hospital policy.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2023-01206.